Skip to Main Content
U.S. Forest Service
Caring for the land and serving people

United States Department of Agriculture

Home > Search > Publication Information

  1. Share via EmailShare on FacebookShare on LinkedInShare on Twitter
    Dislike this pubLike this pub


    McKay’s chi-square approximation for the coefficient of variation is type II noncentral beta distributed and asymptotically normal with mean n - 1 and variance smaller than 2(n – 1).

    Publication Notes

    • We recommend that you also print this page and attach it to the printout of the article, to retain the full citation information.
    • This article was written and prepared by U.S. Government employees on official time, and is therefore in the public domain.


    Forkman, Johannes; Verrill, Steve P. 2008. The distribution of McKay's approximation for the coefficient of variation. Statistics & probability letters. Vol. 78 (2008): pages 10-14.


    Google Scholar


    Standard deviations, asymptotic expansions, equations, mathematical statistics, chi-square test, numerical analysis, McKay's chi-square approximation, noncentral beta distribution, coefficients of variation, McKay's approximation, statistical analysis

    Related Search

    XML: View XML
Show More
Show Fewer
Jump to Top of Page